# SDR SWAA2022040653519

- Difficulty date: November 5, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 54,144 hours, 32,043 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN WELL AND TOP OF TRACK BS 480 - 520 LBL25 WL 208 / REMOVED CORROSION ON SEAT TRACK B.S 480-520 LBL 25; FOUND TO BE OUT OF LIMITS AT B.S 520; LBL 25 IN AN AREA OF 1.2' X 1' X .022' I.A.W SRM 53-00-52-1A-1 SETP 4A(2)(A) FIG 103. REMOVED AND REPLACED SEAT TRACK BS 480-520 LBL 25 I.A.W DWG 143A5300 SHT 42; SRM 51-40-02-0G-0 STEP 7D & 9B
